# SDR 97FDEA00495

- Difficulty date: August 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22925
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Failed
- Location: Nr 1 Bleed Syst
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

DURING CLIMBOUT AFTER 10 MINUTES OF FLIGHT, THE LOWER AFT BODY HEAT LIGHT CAME ON.  CONFIGURATION WAS 1 AND 3 BLEEDS OPEN.  PER RED TABS SECTION 2-7-14, NR 1 PACK AND BLEED WERE TURNED OFF.  BEFORE NR 1 ENGINE COULD BE RETARDED THE LIGHT WENT OUT.  THE OVERHEAT SYSTEM TESTED NORMAL.  FLIGHT CONTINUED WITH NR 1 PACK AND NR 1 AND 2 BLEEDS OFF.  FOUND LEAK AT A CLAMP ON PNEUMATIC DUCT IN LOWER AFT CARGO BEHIND FORWARD BULKHEAD.  RESECURED CLAMP,  DUCT LEAK CHECKED GOOD.
